# SDR 9626319903

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Failed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND NACELLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
